# SDR UHLA201506030587

- Difficulty date: June 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 26,112 hours, 17,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET CROSSBEAM FRAME 14, RBL 12"-36" HAS CORROSION.  C/W ETD 2015-170-048475.
